# SDR FDEA201505081414

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532704800700
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID MAIN DECK FLOOR PANEL 241KF HAS CRACK ON EDGE CORNER.  FABRICATED NEW FLOOR PANEL ON T15 1137260 IAW DWG SRZ-25-005 REV K.  CLASSIFIED AS CAT A MAJOR REPAIR.
